# SDR SWIA972407

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 11,551 hours, 16,533 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Wire
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT OUTBOARD PAIR WILL NOT RESET.  FAULT OCCURS WHEN SELECTING 15 DEGREES.  FOUND TWO BROKEN WIRES AT LEFT OUTBOARD FLAP ACTUATOR.  REPAIRED AS NEEDED.  OPS CHECK GOOD.
